# SDR SWAA2024120557438

- Difficulty date: November 7, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AND STR21R AT FWD CARGO COMPARTMENT 2024-686249<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500I AND STR21R AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902; SHEET 256; REV ?B?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED COMPLETE TASK
